Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 97

Warszawa-Wrocław 1990

Spis treści

I. Assam
J. Woś
An equivalent measure for some nonsingular transformations and application1-12
B. GarayCross-sections of solution funnels in Banach spaces13-26
M. Urbański
M. Denker
G. Keller
On the uniqueness of equilibrium states for piecewise monotone mappings27-36
N. PapageorgiouOn transition multimeasures with values in a Banach space37-51
Z. KowalskiStationary perturbations based on Bernoulli processes53-57
C. Chu
B. Iochum
The Dunford-Pettis property in C*-algebras59-64
F. CobosInterpolation of compact operators by Goulaouic procedure65-69
. Correction "Almost everywhere summability of eiegnfunction expansion associated to elliptic operators" by Waldemar Hebish, Studia Math. 96(3) 1990, 263-27570-70
. Władysław Orlicz (24 May 1903 - 4 August 1990)
R. SatoOn pointwise ergodic theorems for positive operators71-84
R. RuppStable rank of holomorphic function algebras85-90
A. SeegerRemarks on singular convolution operators91-114
K. Lau
W. Zeng
The convolution equation of Choquet and Deny on semigroups115-135
M. BarraaSur les opérateurs nilpotents d'ordre deux137-138
P. SemrlOn algebraic generation of B(X) by two subalgebras with square zero139-142
S. Bernau
C. Huijsmans
On the positivity of the unit element in a normedlattice ordered algebra143-149
A. Sołtysiak
C. Fong
On the left and right joint spectra in Banach algebras151-156
P. SemrlQuadratic functionals and Jordan *-derivations157-165
M. UrbańskiOn the Hausdorff dimension of a Julia set with a rationally indifferent periodic point167-188
A. Zdunik
F. Przytycki
M. Urbański
Harmonic, Gibbs and Hausdorff measures on repellers for holomorphic maps, II189-225
J. StochelCharacterizations of subnormal operators227-238
T. SjödinWeighted norm inequalities for Riesz potentials and fractional maximal functions in mixed norm Lebesgue spaces239-244
P. Domański
L. Drewnowski
Uncomplementability of the spaces of norm continuous functions in some spaces of "weakly" continuous functions245-251
K. UrbanikAnalytic stochastic processes II253-265
. Editorial Notes266-266

Strona główna   Powrót